# SDR 2025FA0000136

- Difficulty date: February 19, 2025
- Submitted: February 26, 2025
- Operation: General aviation
- Aircraft: N351PP
- Make and model: Pilats PC1247E
- Aircraft serial: 2300
- Aircraft time: 220 hours, 226 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: 107383
- Part serial: 2209809
- Condition: Defective
- Location: Propeller De-Ice
- Part time: 220 hours, 226 cycles
- Component: Propeller, Hartzl
- Component part number: HCE5A31A
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, A

## Discrepancy

FLIGHT CREW EXPERIENCED A PROPELLER DE-ICE SYSTEM FAIL CAS WARNING DURING TAKE OFF FROM KBLV. FLIGHT CREW NOTIFIED TOWER OF CONDITION AND INTENT TO RETURN TO KBLV. AIRCRAFT WAS ISSUED A FERRY PERMIT ON 20 FEB. 2025 TO FERRY THE AIRCRAFT FROM KBLV TO KOJC FOR REPAIR. TROUBLESHOOTING PERFORMED AT KOJC FOUND ONE OF THE FIVE PROPELLER DE-ICE BOOTS TO HAVE AN INTERNAL FAILURE.
